# SDR ABXA9700689

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FRAME AT STA 200 OUTBOARD OF SERVICE DOOR BAYONET ROLLERS WAS FOUND DENTED AND BULGED.  THE FRAME WAS REPAIRED IAW DC-9 SRM 51-30-1.
